RUS  ENG
Full version
JOURNALS // Matematicheskii Sbornik // Archive

Mat. Sb. (N.S.), 1975 Volume 98(140), Number 4(12), Pages 624–634 (Mi sm3727)

This article is cited in 4 papers

The central limit theorem for nonhomogeneous $U$-statistics of finitely dependent random variables

V. G. Mikhailov


Abstract: In this paper the notion of homogeneous vector-valued $U$-statistic is introduced and a central limit theorem is proved for such statistics of a sequence of finitely dependent random variables, which generalizes analogous results for ordinary $U$-statistics. The convergence of finite-dimensional distributions of some random processes generated by $U$-statistics is also studied.
Bibliography: 5 titles.

UDC: 519.214.9

MSC: Primary 60F05; Secondary 62E20

Received: 29.05.1975


 English version:
Mathematics of the USSR-Sbornik, 1975, 27:4, 554–563

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025